# SDR QXEA2014120901008

- Difficulty date: December 1, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plate
- Condition: Chafed
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD EXHAUST AFT MOUNT COVER PLATE HAS CHAFE ON MIDDLE OF PLATE.   INSTALLATION ACCOMPLISHED ON JOB 5408316, OP 4.
